# SDR MALA050263

- Difficulty date: March 14, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 32,861 hours, 28,117 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Radio
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM DTW INTERCOM STATIC BECAME SEVERE, STATIC OVER SPEAKERS WITH ALL VOLUMNS OFF.  RETURNED TO DTW.  REMOVED AND REPLACED REU AND F/O'S ACP.  OPS CHECK GOOD.
